Jump to content
  • Want to be a part of a supportive community? Join the H Opp community for free.

    Welcome to the Herpes Opportunity Support Forum! We are a supportive and positive group to help you discover and live your Opportunity. Together, we can shed the shame and embrace vulnerability and true connection. Because who you are is more important than what you have. Get your free e-book and handouts here: https://www.herpesopportunity.com/lp/ebook

HSV 2 side effects... (dryness/getting sick more often)


Recommended Posts

So I was exposed about 1.5 years ago: July 2017. Since then, life has not been all that great with my body. For one thing (and this is the biggest thing), I’ve experienced vaginal dryness, which seems to just be getting worse. I NEVER had a problem with that before and now that combined with this has been unbearable. I went to two OB/GYNs whose best advice was just to “use lube,” which clearly would not address the root of the problem. I finally found a third OB/GYN who looked a little more into it and tested my estradiol levels; however she said that they were “high” for my age (103, 24 y/o) so I don’t know if that is the culprit. I know that these things technically don’t overlap, so I just feel so discouraged. Has anyone else hasn’t this problem?

Next, I’ve found myself getting sick far more often: on the order of at least once a month. This just began last year November. Prior to this, I got sick at most like three times a year.  Could it be related? It just feels that since being exposed, my life has not been the same (in a not good way). Any help/advice would be greatly appreciated. Thank you

Link to post
  • 2 weeks later...

I can relate! I got diagnosed in October and since then have been through a roller coaster of BV, yeast infections, and now this new symptom that causes the skin on my vulva to be dry and split open which is incredibly uncomfortable and I’ve been to a series of doctors (none of which provide much useful info) and have no idea what to do next. I do take valeted every day, and took an increased dose when this came up at first but it didn’t help the symptom. It’s like I’ve got a vertical fissure right above the clitoral hood that will not heal. It splits open if I squat down sometimes. It’s awful. 

Link to post
3 hours ago, vihsv1 said:

I can relate! I got diagnosed in October and since then have been through a roller coaster of BV, yeast infections, and now this new symptom that causes the skin on my vulva to be dry and split open which is incredibly uncomfortable and I’ve been to a series of doctors (none of which provide much useful info) and have no idea what to do next. I do take valeted every day, and took an increased dose when this came up at first but it didn’t help the symptom. It’s like I’ve got a vertical fissure right above the clitoral hood that will not heal. It splits open if I squat down sometimes. It’s awful. 

Same thing happens to skin on my penis! The classic doctor's reply is "I don't see anything."

How were you diagnosed? I'm having a hard time getting a diagnosis.

Link to post
On 2/19/2019 at 8:09 PM, angryandoverit said:

So I was exposed about 1.5 years ago: July 2017. Since then, life has not been all that great with my body. For one thing (and this is the biggest thing), I’ve experienced vaginal dryness, which seems to just be getting worse. I NEVER had a problem with that before and now that combined with this has been unbearable. I went to two OB/GYNs whose best advice was just to “use lube,” which clearly would not address the root of the problem. I finally found a third OB/GYN who looked a little more into it and tested my estradiol levels; however she said that they were “high” for my age (103, 24 y/o) so I don’t know if that is the culprit. I know that these things technically don’t overlap, so I just feel so discouraged. Has anyone else hasn’t this problem?

Next, I’ve found myself getting sick far more often: on the order of at least once a month. This just began last year November. Prior to this, I got sick at most like three times a year.  Could it be related? It just feels that since being exposed, my life has not been the same (in a not good way). Any help/advice would be greatly appreciated. Thank you

Okay one problem at a time! Are you itchy down there?? Are you taking any medications for herpes? Or in general since your diagnosis.

You have a virus constantly attacking your system, so yes it is a possibility of getting sick easier and more often. 

 

One thing ive learned are doctors are the most useless people on the planet! 

  • Like 1
Link to post
7 hours ago, vihsv1 said:

I can relate! I got diagnosed in October and since then have been through a roller coaster of BV, yeast infections, and now this new symptom that causes the skin on my vulva to be dry and split open which is incredibly uncomfortable and I’ve been to a series of doctors (none of which provide much useful info) and have no idea what to do next. I do take valeted every day, and took an increased dose when this came up at first but it didn’t help the symptom. It’s like I’ve got a vertical fissure right above the clitoral hood that will not heal. It splits open if I squat down sometimes. It’s awful. 

Same questions to you! Are you itchy? are you taking new mediciations since your first Ob? 

 

Also I have chronic yeast infections I’ve had them since I started becoming sexually active anout 5 years ago. I kept having them come up and I tried to treat them myself but they weren’t going away. Lichen sclerousus is what I got diagnosed with. It went untreated for almost 6 months. It was an unbearable itching down there to the point I wanted to rip off my vagina.  It sounds like you ladies have it too. It causes severe dryness and fissures to appear. It can be all over your genitals from you vulva to your anus. I’d do a google search.

also the reason I ask about the medicine is because I know a side of affect of some of the herpes medicine causes severe dehydration and dryness. That could also be a cause 

 

Link to post
23 hours ago, Notgoingthere said:

Lichen sclerosus is incredibly rare so that’s why your doctors might not have picked up on it. 

Thanks for your reply! I don’t think that I have that. Since being on the medication (I started December 2018), I haven’t been itchy at all really. And the drynesss started way before I started taking the medication. Like two weeks after I was exposed (August 2017). So... idk. It’s really irritating. But there has to be a cause. One of which I am determined to figure out

Link to post
2 hours ago, angryandoverit said:

Thanks for your reply! I don’t think that I have that. Since being on the medication (I started December 2018), I haven’t been itchy at all really. And the drynesss started way before I started taking the medication. Like two weeks after I was exposed (August 2017). So... idk. It’s really irritating. But there has to be a cause. One of which I am determined to figure out

I’ve messaged you

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
  • HOW CAN "THE TALK" BE A DEEPLY CONNECTING EXPERIENCE?

    Using the lessons of this short e-book and two easy-reference handouts, you'll go into any disclosure conversation with confidence and optimism.

    Download free e-book + handouts

    ebook

  • COACHING: FROM SHAME TO RESILIENCY

    Get face-to-face virtual coaching from Adrial, the creator of H Opp.‍ Melt away your shame and burn it as rocket fuel for growth.

    Get 35% off a session (1st-time clients only) or Explore coaching

    ebook

×
×
  • Create New...